Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login
  • Users Online: 607
  • Home
  • Print this page
  • Email this page

  Download for Citation Managers



ORIGINAL ARTICLE

Prediction of lip response to orthodontic treatment using a multivariable regression model
Shirvani Amin, Sadeghian Saeid, Abbasi Safieh

Year : 2016 | Volume:  13 | Issue Number:  1 | Page: 38-45



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal